# SDR WX0A2024050832033

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 34,362 hours, 22,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 14632
- Condition: Damaged
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE CAP FOR BATTERY SCREW WHOLE ATTACHMENT POINTS BROKEN / REPLACED AFT OVERHEAD BIN MEGAPHONE IAW N260NV LOPA DRAWING A2250005L03_REV 04"
